Not the areola.
12 Jan 2012
Are you on meds that may have that side effect? I don't know your age, but sore nipples can be a side effect of some meds. However, it can also be caused by hormones in your body. This could happen around your regular cycle or if you're perimenapausal, that could be the reason for changes in hormone levels. Ibuprofen or Aleve should bring some relief. Also, cool or warm compresses, or alternating between warm and cool, on them should help I hope you are diligent to check for lumps or other changes in your breasts as well. If the pain persists, I would go to a doc and be checked. Hope this helps!
12 Jan 2012
Hi Lele,I don't know what conditions you have but I can think of many reasons, none serious for sore nipples. If you have Fibro then any rubbing by a bra, new fabric softener, soap etc could cause it. Even new sheets if you sleep nude, rough fabric. Or a new bra that hasn't been washed and still has the "finishing: in the fabric that needs to get washed out before waring it. Or the seams rubbing you the wrong way.Try going braless, or change bra, if it's not externally caused you need to see a doc/gyno. Good luck, mindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am in a relationship we don't use condoms regularly... and I've never had sore nipples before. I have a four year old son n my nipples ...
2 answers • 30 Dec 2012
My nipples are so sore I can't stand anything to touch them after taking prednisone 80 mg/day for a week.
2 answers • 15 Oct 2013
Hi so me and my boyfriend had protected sex on my fertile dates . I stopped the pill back in September have had two regular periods apart from now . ...
1 answer • 28 Dec 2014
I'm about to finish my second pack and noticed that my breasts/nipples have gotten fuller. Really noticeable. Seems like my nipples are growing ...
1 answer • 14 Aug 2015